MathSciNet Relay Station
MathSciNet bibliographic data
MR2831366 65K15 (47H07 47H09 49J40 90C33)
Ceng, Lu-Chuan; Ansari, Qamrul Hasan; Yao, Jen-Chih Relaxed extragradient iterative methods for variational inequalities. Appl. Math. Comput. 218 (2011), no. 3, 1112–1123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement